# SDR AALA20070464

- Difficulty date: March 10, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LAS INFLIGHT - DURING CLIMB CREW EXPERIENCED SEVERAL RIGHT ENGINE COMPRESSOR STALLS AT ROTATION AND LOUD BANGS.  ENGINE GAS TEMPERATURE TO 664.  SHUTDOWN ENGINE AND LANDED LAS WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 12 MARCH 2007 DUE TO TURBINE BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
